MAUDE Adverse Event Report: HOYA SURGICAL OPTICS, INC. HOYA ISERT 250; INTRAOCULAR LENS

HOYA SURGICAL OPTICS, INC. HOYA ISERT 250; INTRAOCULAR LENS
Model Number ISERT 250 (+21.00 OD)
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Endophthalmitis (1835)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Hoya device was not returned back from the customer.(b)(4).
 
Event or Problem Description
It was reported that a patient developed endophthalmitis after the lens was implanted and the lens remains implanted.Additional information was requested but has not been received.
 
Additional Manufacturer Narrative
As a part of our continuous monitoring and improvement efforts, this follow-up #1 emdr is being submitted to fda as a reportable adverse event that occurred in the usa.The product was not returned.Therefore, the product investigation consisted of a review of the production and inspection records.The results of the investigation are listed below.As the product was not returned from the customer, visual inspection could not be performed.No abnormalities were found in production and inspection records of the product.Exact root cause is not determined.From our investigation, we believe this issue is not product related.
 
Event or Problem Description
It was reported that a patient developed endophthalmitis after the lens was implanted and the lens remains implanted.Additional information has been requested but has not been received.

Brand Name
HOYA ISERT 250
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
HOYA SURGICAL OPTICS, INC.
15335 fairfield ranch road
suite 250
chino hills CA 91709
MDR Report Key7222810
Report Number3006723646-2018-00005
Device Sequence Number11056027
Product Code HQL
UDI-Device Identifier04547480480800
UDI-Public04547480480800
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P080004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation 505
Type of Report Initial,Followup
Report Date (Section B) 01/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2019
Device Model NumberISERT 250 (+21.00 OD)
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/09/2018
Supplement Date Received by Manufacturer01/09/2018
Initial Report FDA Received Date01/26/2018
Supplement Report FDA Received Date12/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;